# SDR JGVR20181114001

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 9,798 hours, 6,391 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Wings
- Part time: 9,798 hours, 6,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AND LH WING @ WING STATION 37 (FWD, MIDDLE, AFT) OVERWING DRAG ANGLES HAVE NUMEROUS AREAS OF CORROSION.
